# SDR AALA202511072778

- Difficulty date: November 6, 2025
- Submitted: November 8, 2025
- Operation: Air carrier
- Aircraft: N918NN
- Make and model: Boeing 737823
- Aircraft serial: 33228
- Aircraft time: 37,503 hours, 16,265 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT OVER WING EMERGENCY LIGHT IS LOOSE AND IS HANGING FROM CEILING. SECURED LIGHT ASSEMBLY. PER AMM 33-51-00.
